# SDR GLBA20110826F

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,677 hours, 30,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ROW 8 EMERGENCY EXIT DOOR COVER KEEPS FALLING OFF.  MX REPLACED HOOK AND LOOP AND INSTALLED THE COVER.
